Sh:385

Bib entry
@article{Sh:385,
 author = {Jech, Thomas J. and Shelah, Saharon},
 title = {{On a conjecture of Tarski on products of cardinals}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {112},
 number = {4},
 year = {1991},
 pages = {1117--1124},
 issn = {0002-9939},
 doi = {10.2307/2048662},
 mrclass = {03E10 (03E35)},
 mrnumber = {1070525},
 mrreviewer = {Lee J. Stanley},
 doi = {10.2307/2048662},
 note = {\href{https://arxiv.org/abs/math/9201247}{arXiv: math/9201247}},
 arxiv_number = {math/9201247}
}